# SDR AALA201708239030

- Difficulty date: August 20, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 14,003 hours, 1,566 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: HFE200501
- Part serial: 05317
- Condition: Smoke
- Location: Galley
- Part time: 5,501 hours, 1,102 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FIRST CLASS GALLEY ESPRESSO MAKER EMITTING ELECTRICAL SMOKE.  PULLED CIRCUIT BREAKER AND SMOKE STOPPED.  REMOVED AND REPLACED ESPRESSO MAKER PER AMM 25-32-01.  OPERATIONAL CHECK GOOD.
